X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2368) 2368
Publication (123) 123
Conference Proceeding (38) 38
Book / eBook (29) 29
Book Chapter (15) 15
Dissertation (15) 15
Paper (6) 6
Web Resource (2) 2
Book Review (1) 1
Government Document (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1684) 1684
mathematics, applied (950) 950
operators (466) 466
analysis (398) 398
mathematics, general (385) 385
mathematical analysis (291) 291
42b20 (264) 264
singular integral-operators (262) 262
singular-integrals (258) 258
singular integral operator (256) 256
commutators (248) 248
boundedness (222) 222
integrals (217) 217
singular integrals (208) 208
applications of mathematics (197) 197
42b25 (188) 188
spaces (184) 184
kernels (178) 178
bmo (170) 170
singular integral operators (159) 159
singular integral (157) 157
integral equations (146) 146
commutator (140) 140
inequalities (135) 135
functional analysis (132) 132
singular integral equations (131) 131
studies (126) 126
mathematical models (118) 118
differential equations (117) 117
partial differential equations (113) 113
equations (112) 112
algebra (103) 103
mathematical integrals (103) 103
approximation (102) 102
applied mathematics (101) 101
fourier analysis (101) 101
maximal operator (101) 101
boundary value problems (100) 100
mathematical functions (98) 98
rough kernel (98) 98
hardy-spaces (89) 89
norm inequalities (86) 86
42b35 (84) 84
algorithms (83) 83
convergence (83) 83
maximal functions (83) 83
hardy space (82) 82
weighted norm inequalities (77) 77
morrey spaces (76) 76
physics, mathematical (73) 73
classical analysis and odes (72) 72
abstract harmonic analysis (70) 70
theorems (70) 70
calderon-zygmund operators (68) 68
geometry (64) 64
interpolation (63) 63
operator theory (63) 63
eigenvalues (61) 61
regularity (61) 61
rough kernels (60) 60
extrapolation (59) 59
maximal operators (59) 59
singular value decomposition (58) 58
estimates (57) 57
numerical analysis (57) 57
computational mathematics and numerical analysis (56) 56
mechanics (56) 56
polynomials (55) 55
approximations and expansions (53) 53
singular integral equation (53) 53
mathematics - classical analysis and odes (52) 52
morrey space (51) 51
research (50) 50
matematik (49) 49
weights (49) 49
mathematical theorems (48) 48
42b30 (47) 47
hardy spaces (47) 47
coefficients (46) 46
mathematics - functional analysis (46) 46
47g10 (45) 45
bounds (45) 45
fractional integrals (45) 45
ordinary differential equations (45) 45
46e30 (44) 44
multilinear operator (44) 44
physics (44) 44
scattering (44) 44
integral operators (43) 43
dynamical systems and ergodic theory (42) 42
existence (42) 42
mathematical inequalities (42) 42
mathematics, interdisciplinary applications (42) 42
theoretical, mathematical and computational physics (42) 42
domains (41) 41
weakly singular kernel (41) 41
natural sciences (40) 40
naturvetenskap (40) 40
theorem (40) 40
sharp maximal function (39) 39
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2435) 2435
Chinese (20) 20
French (19) 19
German (18) 18
Japanese (18) 18
Spanish (4) 4
Russian (3) 3
Italian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2017, Volume 145, Issue 1, pp. 165 - 175
defined on the Hardy spaces H^p fixes an isomorphic copy of \ell ^p if it is not compact. In particular, the strict singularity of T_g coincides with its... 
Integral operator | Strict singularity | Strictly singular | Hardy spaces | Volterra operator | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | strict singularity | strictly singular | integral operator | ANALYTIC-FUNCTIONS
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/2019, Volume 91, Issue 3, pp. 1 - 18
We establish the weak type estimates of singular integral operators on Morrey spaces built on Banach function space. In particular, we have these weak type... 
Morrey spaces | Primary 42B20 | 42B25 | Analysis | Banach function space | 46E30 | Weak type estimates | Mathematics | variable exponent | Secondary 42B35 | Singular integral operators | INEQUALITIES | BOUNDEDNESS | KERNELS | EXTRAPOLATION | MATHEMATICS | BOUNDS | NAVIER-STOKES | WEIGHTS
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 2019, Volume 25, Issue 4, pp. 2141 - 2149
We establish the boundedness on Lp(Rn) of oscillatory singular integral operators whose kernels are the products of an oscillatory factor with bilinear phase... 
spaces | Oscillatory integrals | Singular integrals | L | Lp spaces | Primary 42B20 | MATHEMATICS, APPLIED | Secondary 42B35
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 05/2012, Volume 231, Issue 14, pp. 4885 - 4903
We describe a modified Nyström method for the discretization of the weakly singular boundary integral operators which arise from the formulation of linear... 
Elliptic boundary value problems | Integral operators | Singular domains | Scattering theory | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | QUADRATURE | NUMERICAL CUBATURES | BEM | PHYSICS, MATHEMATICAL | CURVES | Analysis | Atmospheric physics | Methods
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 4/2018, Volume 12, Issue 4, pp. 917 - 929
In this paper, we study the singular integral operator induced by the reproducing kernel of the Drury–Arveson space $$\begin{aligned} Kf(z) =\int _{\mathbb... 
Unit ball | Singular integral operator | Reproducing kernel | Operator Theory | 47G10 | Analysis | Drury–Arveson space | 47B34 | Mathematics, general | Mathematics | MATHEMATICS | MATHEMATICS, APPLIED | Drury-Arveson space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2014, Volume 413, Issue 1, pp. 502 - 524
Representations on Hilbert spaces for a nonlocal C⁎-algebra B of singular integral operators with piecewise slowly oscillating coefficients extended by a group... 
[formula omitted]-algebra | Singular integral operator with shifts | Faithful representation | Fredholmness | Piecewise slowly oscillating function | algebra | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | C-algebra | Algebra
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2016, Volume 441, Issue 2, pp. 529 - 548
In this note we study singular oscillatory integrals with linear phase function over hypersurfaces which may oscillate, and prove estimates of L2↦L2 type for... 
Helmholtz equation | Singular integral | Oscillating surface | Maximal operator | Naturvetenskap | Matematisk analys | Mathematics | Natural Sciences | Matematik | Mathematical Analysis
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 01/2017, Volume 290, Issue 1, pp. 75 - 96
A systematic treatment is given of several classes of parametric Marcinkiewicz integrals. The boundedness on Triebel–Lizorkin spaces will be presented for... 
42B25 | 47G10 | 42B20 | Marcinkiewicz integrals | Besov spaces | rough kernel | Triebel–Lizorkin spaces | MATHEMATICS | Triebel-Lizorkin spaces | REVOLUTION | ROUGH KERNELS | BOUNDEDNESS | L-P BOUNDS | SINGULAR-INTEGRALS | SURFACES
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2010, Volume 259, Issue 5, pp. 1073 - 1097
The relationship between the operator norms of fractional integral operators acting on weighted Lebesgue spaces and the constant of the weights is... 
Singular integrals | Extrapolation | Weighted norm inequalities | Fractional integrals | Sharp bounds | Maximal operators | MATHEMATICS | NORM INEQUALITIES | SPACES
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 12/2018, Volume 111, Issue 6, pp. 633 - 646
In this article we generalize the singular integral operator theory on weighted tent spaces to spaces of homogeneous type. This generalization of operator... 
Fefferman–Stein box maximal functions | Off-diagonal estimates | Spaces of homogeneous type | Tent spaces | Maximal regularity | Mathematics | Carleson type functionals | 47A60 | 47D06 | 42B35 | 42B20 | Mathematics, general | Pointwise estimates | 42B37 | Singular integral operators | MATHEMATICS | Fefferman-Stein box maximal functions
Journal Article
JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, ISSN 1069-5869, 12/2017, Volume 23, Issue 6, pp. 1408 - 1425
In this paper we study singular oscillatory integrals with a nonlinear phase function. We prove estimates of and type. 
MATHEMATICS, APPLIED | Nonlinear phase function | Oscillatory integral | Singular integral
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2017, Volume 447, Issue 1, pp. 289 - 308
In this paper we characterize a class of normal (isometric, coisometric, unitary, hyponormal) singular Cauchy integral operators with operator-valued (or... 
Unitary | Hyponormal | Isometry | Self-adjoint | Normal | Singular integral operators | MATHEMATICS | MATHEMATICS, APPLIED | HYPONORMALITY | HANKEL-OPERATORS | BLOCK TOEPLITZ-OPERATORS | SUBNORMALITY
Journal Article
JOURNAL OF GEOMETRIC ANALYSIS, ISSN 1050-6926, 10/2017, Volume 27, Issue 4, pp. 2725 - 2757
Let E subset of C be a Borel set such that 0 < H-1(E) < infinity. David and Leger proved that the Cauchy kernel 1/z (and even its coordinate parts Re... 
MATHEMATICS | Singular integrals | Rectifiability | ANALYTIC CAPACITY | LIPSCHITZ-CURVES | Calderon-Zygmund kernels | Cytokinins | Mathematics - Classical Analysis and ODEs
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 12/2017, Volume 23, Issue 6, pp. 1408 - 1425
Journal Article
Advances in Mathematics, ISSN 0001-8708, 08/2017, Volume 316, pp. 255 - 291
The one-dimensional oscillatory integral operator associated to a real analytic phase S is given byTλf(x)=∫−∞∞eiλS(x,y)χ(x,y)f(y)dy. In their fundamental work,... 
Oscillatory integral operator | Resolution of singularities | Newton Polygon | Van der Corput Lemma | PHASES | VAN | RADON TRANSFORMS | STABILITY | RESOLUTION | LEMMA | HARDY-SPACES | MATHEMATICS | VARIABLES | CORPUT | SINGULAR-INTEGRALS
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2020, Volume 364, p. 112334
This paper brings results about the behavior of sequences of eigenvalues or singular values of integral operators generated by square-integrable kernels on the... 
Eigenvalues | Singular values | Compact two-point homogeneous spaces | Integral operators | Laplace–Beltrami differentiability | Decay rates | MATHEMATICS, APPLIED | APPROXIMATION | Laplace-Beltrami differentiability | KERNELS | Mathematics - Functional Analysis
Journal Article
by Shi, ZSH and Yan, DY
MATHEMATISCHE ZEITSCHRIFT, ISSN 0025-5874, 08/2017, Volume 286, Issue 3-4, pp. 1277 - 1302
In this paper, we shall prove the L-p endpoint decay estimates of oscillatory integral operators with homogeneous polynomial phases S in R x R. As a... 
L-2 | MATHEMATICS | Polynomial phases | RADON TRANSFORMS | BOUNDS | Sharp L-p boundedness | Oscillatory integral operators | Endpoint decay estimates | CONVOLUTION | SINGULAR-INTEGRALS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 05/2016, Volume 368, Issue 5, pp. 3075 - 3104
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2018, Volume 146, Issue 9, pp. 3943 - 3953
The commutators of bilinear Calderón-Zygmund operators and pointwise multiplication with a symbol in \textup {CMO} are bilinear compact operators on products... 
Bounded mean oscillation | Bilinear operators | CMO | Singular integrals | Calderón | Compact operators | Commutators | Zygmund theory | bilinear operators | MATHEMATICS | MATHEMATICS, APPLIED | MEAN-OSCILLATION | compact operators | SPACES | Calderon-Zygmund theory | commutators | bounded mean oscillation | singular integrals
Journal Article
Studia Mathematica, ISSN 0039-3223, 01/2019, Volume 244, Issue 3, pp. 217 - 243
We establish the boundedness of singular integral operators with rough kernels on Morrey type spaces built on a Banach function space. 
Banach function spaces | Singular integrals | Morrey spaces | Rough kernel | Lebesgue spaces with variable exponents | Orlicz spaces | INEQUALITIES | MAJORANTS | ATOMIC DECOMPOSITION | MAXIMAL-FUNCTION | BOUNDEDNESS | SOBOLEV | MATHEMATICS | VARIABLE EXPONENT | WEAK TYPE 1 | BOUNDS | WEIGHTS | singular integrals | rough kernel
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.